Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Twitching sensation on lower eyelid. Is this normal? - Online Doctor Chats

Date : 01-Mar-2013
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User:i have the problem with my left eye
User:the lower lid near the corner is shiverring often from yesterday
Doctor:Thats twitch , and nothing serious if it does not continue for more than 4 to 5 days
User:what could be the cause of it?
User:i don't have any pain or watery eyes or anything else apart from shiverring
Doctor:that could happen due to fatigue in the nerve supplying the eylid
Doctor:and many other times can happen without any identifiable cause
User:how to treat it.. will it go away on its own?
User:or should i do any home treatments?
Doctor:No need of any treatment
Doctor:it will subside on its own
Doctor:Is there anything i can help you with ?
User:can i use laptops and read books as i do normally
User:or should i avoid or minimize until it subsides?
Doctor:Yes, you can .Try not to strain you eyes more than routine
Doctor:a little bit of rest can help here
User:could wind or cold atmosphere be a cause of this?
Doctor:Cannot be attributed specifically
User:Thanks for your time
User:have a good day.. bye
Doctor:You are welcome
Doctor:May I know your age ?
Doctor:Thanks for the info
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor